# SDR HALA2017022700083

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 12,484 hours, 1,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERIES 12WL, 15WL, AND 19WL  FAULTED.  REPLACED THE BATTERY PACKS.
